Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Inter-menstrual bleeding. On birth control, heartburn, nausea. Symptoms due to pregnancy or pills?

Hi I started birth control about 3 months ago, last month i had my period in the beginning of the month and didnt take my pills after and i had another period about 15 days after the first, i started taking my pills again after that but now i still havent started my period i took a pregnancy test and it was negative and so i took 3 days worth at once yesterday just in case and i hadnt eaten anything all day i later felt really weak and i had really bad heartburn and nausea , other than that i havent had any symptoms of pregnancy. Do you think i was sick because i took to many pills? Do you think i am late on my period because i am pregnant or because i had two last month or what? should i keep taking my pills?
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your query,
Birth pills have side effects like vomiting,nausea,missed periods,breakthrough bleeding,headache .
these symptoms will be disappeared shortly.
Since pregnancy test was negative,you need not worry.
Please do not skip birth pills,take these medication as per doctor's advice certainly.
If symptoms persist you better to visit your doctor.
Please take plenty of water and fluids.
Hope I have answered your question.
If you have any queries I will be happy to help you.

Answered: Wed, 2 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor